Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On projections with norm $ 1---$an example

Author: Joram Lindenstrauss
Journal: Proc. Amer. Math. Soc. 15 (1964), 403-406
MSC: Primary 46.10
MathSciNet review: 0161126
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] Joram Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc. No. 48 (1964), 112. MR 0179580 (31 #3828)
  • [3] Leopoldo Nachbin, Some problems in extending and lifting continuous linear transformations, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 340–350. MR 0132990 (24 #A2826)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10

Additional Information

PII: S 0002-9939(1964)0161126-1
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia